Been binging with tramadol for about two weeks now. It really upsets me because my doc sent me to a urlogoist and it was a waste of time. I didn't even have anymore tests done. I was hoping to get another ultrasound at least. The urologist told me to stay on the tramadol, especially if my stomach cannot handle NSAIDs. I am getting tramadol in larger qty now.
I'm probably going to call my doc and tell him how I'm upset about my appt with the urologist and I'd like to see another one. Because I don't think it's a good idea to keep me on tramadol much longer. But it bothers me, cause I need the pain relief and I can't tolerate NSAIDs and Tylenol does nothing for the pain. It's like I'm using tramadol for both pain AND anxiety/depressive symptoms. I wake in the mornings with pretty bad W/D's. Stomach cramps, sweating, diarreah, dizziness, heart palpitations, panic, nausea. It's tough. I've battled tramadol w/d's with no problem before - but I need the drug to feel secure in social settings. I feel so stupid.
Forgive me if you posted this before, but what is the underlying cause of your pain? Did the urologist address WHY he isn't doing any more testing? I think it's unusual for them to give a script for a pain med and then dismiss you. Normally the pain med isn't given unless it's expected that your pain will decrease and your body will heal. Or sometimes the pain med is the "band-aid" used until the problem is solved through further testing etc.... Did the urologist discharge you or do any kind of follow-up appointment for your pain?
The man was very unprofessional, by the way. He used terms like "nut". I felt very uncomfortable with him.
I have pain because I have a cyst at the top of my left testicle. I had tests done in mid-2001 that showed it to be non-cancerous, and I was dismissed with a prescription of Naprosyn. It caused severe stomach pains. So I was tried on other NSAIDs with no help (all caused stomach distress) So I was given Ultram. It helped with no stomach upset. I was given 25 with no refill.
The pain didn't occur for awhile after that, but I was put back on Ultram summer-2003 because the pain is getting worse because I'm more physically active.
I shoudl see another urologist or a pain specialist.
So you do have a chronic pain issue then...that sounds uncomfortable to say the least! Do you expect to have it removed? Any doctor who uses the term "nut", and I assume you mean in reference to your uh....problem spot, would be off my list. Unless you mean he called you a nut and then he would still be off my list!
I can't take NSAID's either and I have a twisted scoliotic spine with more rods and hardware in it than my husbands workshop. So I know the dilemna for pain relief that poses. That's how I landed on ultram,too.
You are young, aren't you? That's just a guess..I don't remember if you said. You are so right about how it helps not only with pain but it alleviates emotional stress, too. And I also understand your waking in withdrawal problem. It doesn't happen to me every day but it did today. I had waves of panic washing over me and sweat and chills and then the trots started, but since I 've been so constipated from these darn things that part was a blessing. Then the anger at the whole situation and the awful "What am I going to do?" thoughts and then the sinking fact that I absolutely must handle this without anyone here knowing....
Don't fret at the downward spiral thought you mentioned..it really is just a thought and it doesn't have to mean a downward spiral. As long as you keep trying to work things out, you are moving forward. I wish I had a magic answer but obviously there isn't one!
You're on Ultram too? What doses are you at?
When I first started, 25mg did me fine, because I had never used opioids before that time. Now I'm at 125mg or so. I've never taken more than 175mg in a day. AS my dose keeps climbing, I fear seizures.
I notice that now, Ultram doesn't last as long as it use to. Effects only last about 4 hours now, they use to last 8 hours, and before that 12 hours. Tolerance, tolerance, tolerance. Tolerance can go down, right? But it builds fast once you begin use again.
8:11 PM Also, is it normal to have chest pains/heart palpitations during tramadol w/d's? i have had my heart checked out in the past and everything was more than perfect. Everytime i get my blood pressure checked, it's better than avg. So these chest pains can't be my heart (well, you know what i mean). I'm gonna try to skip tomorrow with the tramadol, wish me luck. I'm gonna carry some on me INCASE w/d's get too bad at school. Might start tapering tomrrow. The diarreah will be the worst at school, but maybe one tablet will at least help that. Yes, i'll try start tapering tomorrow. Any advice?
I'm going to take a wild guess...are you in high school? Or maybe in your first year or two of college? You have great writing skills and express yourself very well in words. Are you thinking of pursuing that in any form?
If I remember correctly, you tapered tramadol a few times before. So you know the drill. I think carrying one with you in case it becomes overwhelming in school is a good idea. Take immodium before school. Where are your parents in all this? If I'm off base, ignore that. I'm just going on a gut feeling.
You don't want to know my dose of tramadol. I'm glad to hear your highest dose is just 175mg. That shouldn't be too difficult to get off. If you have a supply of tramadol and are truly wanting to be rid of this stuff, you're going to have to flush it or something like that. If you still have the pain issue from your cyst then I'm wondering why the taper? Especially at the low dose you are on.
Have a good day Herbal and let us know how it's going.
Oh Herbal, one more thing. The palpitations and chest pains are par for the course. Since you had your heart checked I'm comfortable in saying...don't get caught up in worrying about that. It can make things way worse.